# SDR FDEA202310101737

- Difficulty date: October 10, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 65,952 hours, 25,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Damaged
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR FORWARD GIRT BAR LOCK FOUND MISSING ON  ARRIVAL IN GSO.  REPLACED FWD GIRT BAR LOCK ASSY. DOOR WILL NOT DISARM FULLY AFT BAR LOCK WILL NOT DISENGAGE FULLY.   R1 DOOR CONFIGURED FOR MEL. ACCOMPLISHED R1 DOOR GIRT BAR ADJUSTMENT IAW MM GIRT BAR OPERATES NORMALLY, FULLY ENGAGING AND DISENGAGE.
